arrow
Volume 8, Issue 3
Modulus-Based Multisplitting Iteration Methods for a Class of Nonlinear Complementarity Problems

Hong-Ru Xu, Rongliang Chen, Shui-Lian Xie & Lei Wu

East Asian J. Appl. Math., 8 (2018), pp. 519-530.

Published online: 2018-08

Export citation
  • Abstract

Modulus-based multisplitting iterative methods for large sparse nonlinear complementarity problems are developed. The approach is based on a reformulation of nonlinear complimentarily problems as implicit fixed-point equations and includes Jacobi, Gauss-Seidel and SOR iteration methods. For systems with positive definite matrices the convergence of the methods is proved. The methods are suitable for implementation on multiprocessor systems and numerical experiments confirm their high efficiency.

  • Keywords

Nonlinear complementarity problem, modulus-based multisplitting methods.

  • AMS Subject Headings

90C33, 65H10, 65K05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-8-519, author = {}, title = {Modulus-Based Multisplitting Iteration Methods for a Class of Nonlinear Complementarity Problems}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {8}, number = {3}, pages = {519--530}, abstract = {

Modulus-based multisplitting iterative methods for large sparse nonlinear complementarity problems are developed. The approach is based on a reformulation of nonlinear complimentarily problems as implicit fixed-point equations and includes Jacobi, Gauss-Seidel and SOR iteration methods. For systems with positive definite matrices the convergence of the methods is proved. The methods are suitable for implementation on multiprocessor systems and numerical experiments confirm their high efficiency.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.300717.210318}, url = {http://global-sci.org/intro/article_detail/eajam/12623.html} }
TY - JOUR T1 - Modulus-Based Multisplitting Iteration Methods for a Class of Nonlinear Complementarity Problems JO - East Asian Journal on Applied Mathematics VL - 3 SP - 519 EP - 530 PY - 2018 DA - 2018/08 SN - 8 DO - http://doi.org/10.4208/eajam.300717.210318 UR - https://global-sci.org/intro/article_detail/eajam/12623.html KW - Nonlinear complementarity problem, modulus-based multisplitting methods. AB -

Modulus-based multisplitting iterative methods for large sparse nonlinear complementarity problems are developed. The approach is based on a reformulation of nonlinear complimentarily problems as implicit fixed-point equations and includes Jacobi, Gauss-Seidel and SOR iteration methods. For systems with positive definite matrices the convergence of the methods is proved. The methods are suitable for implementation on multiprocessor systems and numerical experiments confirm their high efficiency.

Hong-Ru Xu, Rongliang Chen, Shui-Lian Xie & Lei Wu. (2020). Modulus-Based Multisplitting Iteration Methods for a Class of Nonlinear Complementarity Problems. East Asian Journal on Applied Mathematics. 8 (3). 519-530. doi:10.4208/eajam.300717.210318
Copy to clipboard
The citation has been copied to your clipboard